Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David. I am reviewing your question now and will be with you momentarily.
I am sorry you have this red patches on your face
this could be due to rosacea or eczema or psoriasis possibly
can you upload a clear jpg photo of your face and rash so I can better help you?
how old are you?
that looks like psoriasis possibly
you need to get a skin biopsy of those areas and referred to a dermatologist in the UK
you most likely will need prescription steroid creams for those areas to help calm them down.
Let me know if you have other questions.If done for now, please leave Positive Rating of 5 stars so I can get credit for helping you today.We only get credit for helping clients after positive feedback. (You may have to scroll up or down to see the ratings area)You can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions.Here is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com
you may be better off going private.
the biopsy and skin evaluation should dictate the treatment plan.
sometimes the biopsy can surprise us with the findings.